# SDR SWAA2022040489938

- Difficulty date: March 30, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,160 hours, 9,407 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Missing
- Location: Fwd Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LENS COVER FOR CEILING EMERGENCY EXIT LIGHT MISSING / [01] REPLACED O/H EMERGENCY EXIT SIGN LENS IAW AMM 33-51-11. OPS CHK OK.
